# SDR WXOA99003

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N414EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47746
- System (JASC): 2730 · Elevator Control System
- Part: Bracket
- Part number: 5913832503
- Condition: Corroded
- Location: Bs 1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAT - DURING AIRCRAFT CONFORMITY INSPECTION, PRIOR TO PLACING AIRCRAFT ON AIRLINE OPERATIONS SPECIFICATIONS, LEVEL 1 CORROSION DETECTED ON ELEVATOR CABLE PULLEY BRACKET BY MEANS OF VISUAL INSPECTION.  BRACKET LOCATED IN TAILCONE AREA.  REMOVED AND REPLACED BRACKET.  (M)
